Facebook Pixel
EmpowHER Guest

Indicators of spotting

By Anonymous September 5, 2016 - 7:31am
Rate This


I took postinor-2 on 26th August and today marks the 10th day after that pill. I consumed as instructed - 12 hours after the first tablet. Today: 5th September, i had experience some spotting and observed some blood when i took a piss in the washroom, found some traces of blood on the tissues as well. Could this be a sign of early period or otherwise? I experienced some back ache as well but this is a frequent period symptom I would normally have.

Further background:

I had a protected sexual intercourse on the 25th Aug which was also my first day of fertile window. What are my chances of getting pregnant? Even though there was no penetration in me but my partner came in his condom and fingered me afterwards whilst still having his condom on. Please advice if the risk is still as low?

Thank you.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!